# SDR USAA980540

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1718730
- Condition: Corroded
- Location: Bs 3845-3450
- Part time: 15,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION AROUND SCREW HOLES 1 INCH AT T-CAP BL 11276 STATION 3845-3450.  REPLACED T-CAP.  (M)
